# SDR C2XA98BT085

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Malfunctioned
- Location: Left
- Part time: 20,214 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT MAIN GEAR WOULD NOT RETRACT.  MAINTENANCE PERFORMED LANDING RETRACTION AND EXTENSION CHECK AND FOUND NO DEFECTS NOTED.  OPERATIONALLY CHECKED GOOD.  (M)
